# SDR SWAA097098

- Difficulty date: November 3, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N332SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- Aircraft time: 66,630 hours, 60,757 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 6544851
- Condition: Broken
- Location: Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL YOKE STICKS 6 UNITS DURING LEFT TURN.  FOUND NR 5 GRND SPOILER ACT ATTACH BRACKET BROKEN.  REMOVED AND REPLACED SPOILER ACT ASSY PER MM.
